Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Having regular periods and spotting. Ultrasound for pelvis and abdomen normal. On gynae cvp. Missing periods. What's wrong?

Hi!! my age is 30 and have very regular periods usually 2-3 days before date....since the last 3 months i ve been spotting very little or even blood streaked discharge on the 15th day of my cycle.....had 3 ultrasounds done of the pelvis and abdomen and everything is blood tests are also normal and my gynac said nothing to worry.....he has prescribed gynae cvp once a day which i took on the 21st of april and my period is due on the 3rd of may i.e. today.....but my period hasn t come yet and im a bit worried coz its otherwise before time......i took gynae cvp only for a week (1 cap a day) my period not on time bcoz of gynae there anything to worry??
Asked On : Sun, 6 May 2012
Answers:  1 Views:  69
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Lab Tests
OBGYN 's  Response
Thanks for writing to us.
Gynae CVP is a hormonal pill and can cause missing periods once in a while. In case the pregnancy test is negative there is no need to worry.
I hope this information has been both informative and helpful for you.
Dr. Rakhi Tayal ,
Answered: Thu, 10 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor